Mobility of the Free Magnetic Polarons in Semimagnetic Semiconductors

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 182-184)

Edited by:

H. Heinrich and J.B. Mullin

Pages:

557-560

DOI:

10.4028/www.scientific.net/MSF.182-184.557

Citation:

Y.G. Semenov and V.A. Stephanovich, "Mobility of the Free Magnetic Polarons in Semimagnetic Semiconductors", Materials Science Forum, Vols. 182-184, pp. 557-560, 1995

Online since:

February 1995

Export:

Price:

$35.00

In order to see related information, you need to Login.